Segui
Carlota Rebelo
Carlota Rebelo
faculdade de ciências de Lisboa
Email verificata su fc.ul.pt
Titolo
Citata da
Citata da
Anno
A beginner's guide to adaptive dynamics
O Diekmann
Banach Center Publications 63, 47-86, 2004
3842004
Drug resistance in tuberculosis—a reinfection model
P Rodrigues, MGM Gomes, C Rebelo
Theoretical population biology 71 (2), 196-212, 2007
1082007
Maslov index, Poincaré–Birkhoff theorem and periodic solutions of asymptotically linear planar Hamiltonian systems
A Margheri, C Rebelo, F Zanolin
Journal of Differential Equations 183 (2), 342-367, 2002
792002
A note on the Poincaré—Birkhoff fixed point theorem and periodic solutions of planar systems
C Rebelo
Nonlinear Analysis: Theory, Methods & Applications 29 (3), 291-311, 1997
771997
How host heterogeneity governs tuberculosis reinfection?
MGM Gomes, R Aguas, JS Lopes, MC Nunes, C Rebelo, P Rodrigues, ...
Proceedings of the Royal Society B: Biological Sciences 279 (1737), 2473-2478, 2012
742012
Multiplicity results for periodic solutions of second order ODEs with asymmetric nonlinearities
C Rebelo, F Zanolin
Transactions of the American Mathematical Society 348 (6), 2349-2389, 1996
681996
Persistence in seasonally forced epidemiological models
C Rebelo, A Margheri, N Bacaër
Journal of Mathematical Biology 64, 933-949, 2012
662012
A missing dimension in measures of vaccination impacts
MGM Gomes, M Lipsitch, AR Wargo, G Kurath, C Rebelo, GF Medley, ...
PLoS pathogens 10 (3), e1003849, 2014
632014
Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence
MGM Gomes, A Margheri, GF Medley, C Rebelo
Journal of Mathematical Biology 51, 414-430, 2005
562005
Continuation theorems for Ambrosetti-Prodi type periodic problems
J Mawhin, C Rebelo, F Zanolin
Communications in Contemporary Mathematics 2 (01), 87-126, 2000
462000
POINCAR E-BIRKHOFF FIXED POINT THEOREM AND PERIODIC SOLUTIONS OF ASYMPTOTICALLY LINEAR PLANAR HAMILTONIAN SYSTEMS
FDC Rebelo
Rend. Sem. Mat. Univ. Politec. Torino 60 (4), 233-263, 2002
452002
Chaos in periodically perturbed planar Hamiltonian systems using linked twist maps
A Margheri, C Rebelo, F Zanolin
Journal of Differential Equations 249 (12), 3233-3257, 2010
402010
Heterogeneity in susceptibility to infection can explain high reinfection rates
P Rodrigues, A Margheri, C Rebelo, MGM Gomes
Journal of theoretical biology 259 (2), 280-290, 2009
382009
A note on uniqueness of Cauchy problems associated to planar Hamiltonian systems
C Rebelo
Portugaliae Mathematica 57 (4), 415-420, 2000
342000
On the existence and multiplicity of branches of nodal solutions for a class of parameter-dependent Sturm-Liouville problems via the shooting map
C Rebelo, F Zanolin
342000
Persistence in seasonally varying predator–prey systems via the basic reproduction number
M Garrione, C Rebelo
Nonlinear Analysis: Real World Applications 30, 73-98, 2016
232016
Coexistence in seasonally varying predator–prey systems with Allee effect
C Rebelo, C Soresina
Nonlinear Analysis: Real World Applications 55, 103140, 2020
212020
On the use of Morse index and rotation numbers for multiplicity results of resonant BVPs
A Margheri, C Rebelo, PJ Torres
Journal of Mathematical Analysis and Applications 413 (2), 660-667, 2014
202014
Some examples of persistence in epidemiological models
A Margheri, C Rebelo
Journal of mathematical biology 46 (6), 564, 2003
162003
Dynamics of Kepler problem with linear drag
A Margheri, R Ortega, C Rebelo
Celestial Mechanics and Dynamical Astronomy 120, 19-38, 2014
152014
Il sistema al momento non pụ eseguire l'operazione. Riprova più tardi.
Articoli 1–20